# SDR ASAA2013021793915

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 21,284 hours, 6,349 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FUEL TANK DIGITAL QUANTITY INDICATOR WENT BLANK FOR 10 SECONDS, THEN CAME BACK ON. TOTALIZER SHOWED CORRECT AMOUNT OF FUEL. STABLE CRUISE AT FL 380.  FUEL QUANTITY INDICATION SYS PASSED GROUND TEST REF MM 28-41-00-710-801. NO HISTORY PAST 30 DAYS.
